# SDR CALA2013092691488

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,767 hours, 12,607 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 30014361
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE.  FOUND MAINTENANCE MESSAGE 49-12990 IN MAT DF APU CONTROLLER FAULT IAW MEL. REF: FIM 49-20 & PERFORM TASK 813.  FILTER ELEMENT(S) PCN: 265-0415 WITH PACKING 750-2671.  REPLACED THE OIL FILTER IAW AMM 49-27-03P40A, STARTED THE APU & CHECKED THE STATUS MESSAGE, NO MESSAGE.
